# SDR CALA2023063002083

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310U141
- Condition: Corroded
- Location: Bs500b-500e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) SEAT TRACK AT LBL44 CORROSIOIN DAMAGE FROM BS 500B-500E REMOVED AND REPLACED NEW SEAT TRACK ON BS 480 TO 520 IAW B737-90 0ER SRM 51-40-02-0G-0 PAR 4.B. AND PAR 7.A. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3953 NR 33036 WORK ACP BY MECH V94062 3 INSP BY AQC003
